Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 109

1.

Incidence and management of N-acetylcysteine-related anaphylactoid reactions during the management of acute paracetamol overdose.

Yamamoto T, Spencer T, Dargan PI, Wood DM.

Eur J Emerg Med. 2014 Feb;21(1):57-60. doi: 10.1097/MEJ.0b013e328364eb22.

PMID:
23912471
2.

Identification of patients at risk of anaphylactoid reactions to N-acetylcysteine in the treatment of paracetamol overdose.

Schmidt LE.

Clin Toxicol (Phila). 2013 Jul;51(6):467-72. doi: 10.3109/15563650.2013.799677. Epub 2013 May 23.

PMID:
23697458
3.

Incidence of adverse drug reactions induced by N-acetylcysteine in patients with acetaminophen overdose.

Zyoud SH, Awang R, Syed Sulaiman SA, Sweileh WM, Al-Jabi SW.

Hum Exp Toxicol. 2010 Mar;29(3):153-60. doi: 10.1177/0960327109359642. Epub 2010 Jan 13.

PMID:
20071472
4.

Lower incidence of anaphylactoid reactions to N-acetylcysteine in patients with high acetaminophen concentrations after overdose.

Waring WS, Stephen AF, Robinson OD, Dow MA, Pettie JM.

Clin Toxicol (Phila). 2008 Jul;46(6):496-500. doi: 10.1080/15563650701864760.

PMID:
18584360
5.

Management of anaphylactoid reactions to intravenous N-acetylcysteine.

Bailey B, McGuigan MA.

Ann Emerg Med. 1998 Jun;31(6):710-5. Review.

PMID:
9624310
6.

Relationship between serum acetaminophen concentration and N-acetylcysteine-induced adverse drug reactions.

Zyoud SH, Awang R, Sulaiman SA, Khan HR, Sawalha AF, Sweileh WM, Al-Jabi SW.

Basic Clin Pharmacol Toxicol. 2010 Sep;107(3):718-23. doi: 10.1111/j.1742-7843.2010.00567.x. Epub 2010 Mar 31.

7.

Simplification of the standard three-bag intravenous acetylcysteine regimen for paracetamol poisoning results in a lower incidence of adverse drug reactions.

Wong A, Graudins A.

Clin Toxicol (Phila). 2016;54(2):115-9. doi: 10.3109/15563650.2015.1115055. Epub 2015 Nov 23.

PMID:
26594846
8.

Risk factors and mechanisms of anaphylactoid reactions to acetylcysteine in acetaminophen overdose.

Pakravan N, Waring WS, Sharma S, Ludlam C, Megson I, Bateman DN.

Clin Toxicol (Phila). 2008 Sep;46(8):697-702. doi: 10.1080/15563650802245497.

PMID:
18803085
9.

Fatal anaphylactoid reaction to N-acetylcysteine: caution in patients with asthma.

Appelboam AV, Dargan PI, Knighton J.

Emerg Med J. 2002 Nov;19(6):594-5.

10.

Anaphylactoid reactions to intravenous N-acetylcysteine: a prospective case controlled study.

Lynch RM, Robertson R.

Accid Emerg Nurs. 2004 Jan;12(1):10-5.

PMID:
14700565
11.

Effects of delay in infusion of N-acetylcysteine on appearance of adverse drug reactions after acetaminophen overdose: a retrospective study.

Zyoud SH, Awang R, Sulaiman SA, Al-Jabi SW.

Pharmacoepidemiol Drug Saf. 2010 Oct;19(10):1064-70. doi: 10.1002/pds.1955.

PMID:
20712021
12.

Response to letter: identification of patients at risk of anaphylactoid reactions to N-acetylcysteine in the treatment of paracetamol overdose.

Biary R, Hoffman RS.

Clin Toxicol (Phila). 2013 Sep-Oct;51(8):812. doi: 10.3109/15563650.2013.834345. No abstract available.

PMID:
24053328
13.

The administration of N-acetylcysteine causes a decrease in prothrombin time in patients with paracetamol overdose but without evidence of liver impairment.

Lucena MI, López-Torres E, Verge C, Andrade RJ, Puche MJ, Seoane J, de la Cuesta FS.

Eur J Gastroenterol Hepatol. 2005 Jan;17(1):59-63.

PMID:
15647642
14.

A dosing regimen for immediate N-acetylcysteine treatment for acute paracetamol overdose.

Shen F, Coulter CV, Isbister GK, Duffull SB.

Clin Toxicol (Phila). 2011 Aug;49(7):643-7. doi: 10.3109/15563650.2011.604034. Epub 2011 Aug 19.

PMID:
21854081
15.

[Side-effects of N-acetylcysteine treatment in patients with paracetamol poisoning].

Schmidt LE, Dalhoff KP.

Ugeskr Laeger. 1999 May 3;161(18):2669-72. Danish.

PMID:
10434788
16.

Adverse reactions associated with acetylcysteine.

Sandilands EA, Bateman DN.

Clin Toxicol (Phila). 2009 Feb;47(2):81-8. doi: 10.1080/15563650802665587. Review.

PMID:
19280424
17.

Comparison of oral and i.v. acetylcysteine in the treatment of acetaminophen poisoning.

Kanter MZ.

Am J Health Syst Pharm. 2006 Oct 1;63(19):1821-7. Review.

PMID:
16990628
18.

[Anaphylactic reaction to N-acetylcysteine after poisoning with paracetamol].

Stavem K.

Tidsskr Nor Laegeforen. 1997 May 30;117(14):2038-9. Norwegian.

PMID:
9235683
19.
20.

Supplemental Content

Support Center